Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (974 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 5, 1995, pp. 941–952
DOI: 10.2977/prims/1195163724

Published online: 1995-10-31

On Boundedness and ∥•∥p Continuity of Second Quantisation

Huzihiro Araki[1], Kalyan B. Sinha[2] and Viakalathur S. Sunder[3]

(1) Kyoto University, Japan
(2) New Delhi, India
(3) Indian Statistical Institute, Bangalore, India

In this short note, we determine precisely which operators have the property that their (full, symmetric or antisymmetric) second quantisation is an operator which is bounded or belongs to one of the various Schatten ideals; we also note that in 'the interior' of the natural domain, the second quantisation is a continuous map.


Araki Huzihiro, Sinha Kalyan, Sunder Viakalathur: On Boundedness and ∥•∥p Continuity of Second Quantisation. Publ. Res. Inst. Math. Sci. 31 (1995), 941-952. doi: 10.2977/prims/1195163724